The Open UniversitySkip to content
 

A not-so-flawed draw

Jones, M. C. (1991). A not-so-flawed draw. Mathematical Gazette, 75(471) pp. 23–26.

URL: http://www.jstor.org/stable/3618978
Google Scholar: Look up in Google Scholar
Item Type: Journal Article
Copyright Holders: 1991 The Mathematical Association
ISSN: 0025-5572
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 28304
Depositing User: Sarah Frain
Date Deposited: 22 Mar 2011 12:29
Last Modified: 22 Mar 2011 12:29
URI: http://oro.open.ac.uk/id/eprint/28304
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk